Please use this identifier to cite or link to this item:

Title: Деякі типи рівнання Riccati
Other Titles: Einige Typen der Riccati’schen Gleichung
Authors: Левицький, Володимир Йосипович
Levyckyj, V.
Affiliation: Д-р, Львів
Bibliographic description (Ukraine): Левицький В. Деякі типи рівнання Riccati / Володимир Левицький // Збірник математично-природописно-лікарської секції НТШ. — Львів : Наукове товариство ім. Шевченка, 1939. — Том XXXII. — № II. — С. 103–106.
Bibliographic description (International): Levyckyj V. (1939) Einige Typen der Riccati’schen Gleichung. Sammelschrift der mathematisch-naturwissenscraftlich-arztlichen sektion (Lviv), vol. XXXII, no II, pp. 103-106 [in Ukrainian].
Is part of: Збірник математично-природописно-лікарської секції НТШ, II (XXXII), 1939
Sammelschrift der mathematisch-naturwissenscraftlich-arztlichen sektion, II (XXXII), 1939
Journal/Collection: Збірник математично-природописно-лікарської секції НТШ
Issue: II
Volume: XXXII
Issue Date: 1939
Submitted date: 26-Feb-1939
Date of entry: 4-Oct-2020
Publisher: Наукове товариство ім. Шевченка
Place of the edition/event: Львів
Number of pages: 4
Page range: 103-106
Start page: 103
End page: 106
Content type: Article
Appears in Collections:Збірник МПЛ НТШ, 1939, т. 32, в. 2

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.